Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Polaroid

4 pills doing the trick?

Recommended Posts

I took 5 mgs a day for 2 weeks, then took 20 mg a day for 4 days. On the 4th day of 20mg I had chapped lips. Thats it. Then, even though my dermatologist bumped me up to 20mg a day after seeing my blood test from after the first 2 weeks, my stupid doctor told me to stop for a week or so and go in and see her.

Anyways, a couple days after I stopped the pills, my oil was gone. Not just, less oil. It's gone. This started a few days ago. I still have 0 oil. 0 acne.

(I hardly had any to begin with, but I wanted low dose tane for oil and to be able to quit topicals).

Is there any way that even if I didnt take any more tane, I'd have at least LESS oil for the rest of my life?

Share this post


Link to post
Share on other sites
I took 5 mgs a day for 2 weeks, then took 20 mg a day for 4 days. On the 4th day of 20mg I had chapped lips. Thats it. Then, even though my dermatologist bumped me up to 20mg a day after seeing my blood test from after the first 2 weeks, my stupid doctor told me to stop for a week or so and go in and see her.

Anyways, a couple days after I stopped the pills, my oil was gone. Not just, less oil. It's gone. This started a few days ago. I still have 0 oil. 0 acne.

(I hardly had any to begin with, but I wanted low dose tane for oil and to be able to quit topicals).

Is there any way that even if I didnt take any more tane, I'd have at least LESS oil for the rest of my life?

Share this post


Link to post
Share on other sites

Thats not considered 5 mg every day thats 10mg every other day. If you are skipping a day you cant call that 5 mg every day.

Share this post


Link to post
Share on other sites

You can get 5mg tablets btw, i was on them for my first month, 5mg tablets by beacon pharmaceuticals. Also, i would just like to add that i'm pretty sure your oil will come back unfortunately, you weren't on it long enough to effect you permanently. Accutane at low doeses does wonders for as long as you take it though, i have several friends who are taking it this way...

Share this post


Link to post
Share on other sites

I think I had one tiny active to begin with. For some reason, abuot a month ago, I just stopped breaking out almost completely. But, Im just more wondering about the oil.

Share this post


Link to post
Share on other sites

I've started a second course of accutane just for my oily skin, I've been taking 40mg per day (the same as on my first course- for acne!).

I can tell for me that it wont 'last forever'. Upto about 6 months after my first course of accutane, my skin was very clear of any excessive oil- even in the hot summer. It then started returning a few months ago.

I have quite a few red/brown marks on my face but the oil on my skin makes them look 10 times worst- straight after washing my face, my skin looks good- a complexion that I could actually live with! But as the oil starts to kick in, the marks become so much more apparent.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×